Počet záznamů: 1  

A two-matrix alternative

  1. 1. 0423464 - UIVT-O 2014 RIV US eng J - Článek v odborném periodiku
    Rohn, Jiří
    A two-matrix alternative.
    Electronic Journal of Linear Algebra. Roč. 26, 15 December (2013), s. 836-841 ISSN 1537-9582
    Institucionální podpora: RVO:67985807
    Klíčová slova: two-matrix alternative * solution * algorithm
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.514, rok: 2013
    http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol26_pp836-841.pdf

    An algorithm for computing a solution of a two-matrix alternative is described. Given two square matrices A, B element R (n x n), it computes a nontrivial solution either to |Ax| <= |B||x|, or to |Ay| => |B||y|.
    Trvalý link: http://hdl.handle.net/11104/0229604